skin rashes and loose stools
Nov 29, 2006
im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and loose stools with upset stomich?
Response from Dr. Henry
Yes-a significant minority of patients on that regimen will have loose stools partly due to the ritonavir or atazanavir or the tenofovir. A small percentage of patients can develop a skin rash to any given HIV medication or have flare-ups in pre-existing skin problems partly due to immune reconstitution. HIV+ patients can suffer from a wide range of often hard to diagnose skin problems not related in many cases to either their drugs or even their HIV so a good evaluation by your HIV specialist and/or a dermatologist can assist in defining the diagnosis and thus identifying the best treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes During Seroconversion
- Chances Of Getting HIV From Sex With A Prostitute
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.